# SDR SWIA2021081060169

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*A-BAY CRAWL WAY FLOOR BOARD SUPPORT ANGLE ON FS 280 FOR PANEL 141ALF HAS CORROSION.     (C-CHECK RO 8/6/2021)    INSTALLED NEW A-BAY CRAWL WAY FLOOR BOARD SUPPORT ANGLE ON FS280 REF CRJ 700 SRM 51-42-21-001-001-A01 AND REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV K (SEE CONTINUATION CARD FOR DETAILS). COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
